Whitney maps-a non-metric case
Colloquium Mathematicum, Tome 83 (2000) no. 2, pp. 305-307
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
It is shown that there is no Whitney map on the hyperspace $2^X$ for non-metrizable Hausdorff compact spaces X. Examples are presented of non-metrizable continua X which admit and ones which do not admit a Whitney map for C(X).
Keywords:
Whitney map, hyperspace, metrizable, continuum
Affiliations des auteurs :
Janusz Charatonik 1 ; Włodzimierz Charatonik 1
@article{10_4064_cm_83_2_305_307,
author = {Janusz Charatonik and W{\l}odzimierz Charatonik},
title = {Whitney maps-a non-metric case},
journal = {Colloquium Mathematicum},
pages = {305--307},
year = {2000},
volume = {83},
number = {2},
doi = {10.4064/cm-83-2-305-307},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-83-2-305-307/}
}
TY - JOUR AU - Janusz Charatonik AU - Włodzimierz Charatonik TI - Whitney maps-a non-metric case JO - Colloquium Mathematicum PY - 2000 SP - 305 EP - 307 VL - 83 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-83-2-305-307/ DO - 10.4064/cm-83-2-305-307 LA - en ID - 10_4064_cm_83_2_305_307 ER -
Janusz Charatonik; Włodzimierz Charatonik. Whitney maps-a non-metric case. Colloquium Mathematicum, Tome 83 (2000) no. 2, pp. 305-307. doi: 10.4064/cm-83-2-305-307
Cité par Sources :